# SDR MASA2013102467902

- Difficulty date: October 24, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 21,576 hours, 18,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MUSTY ODOR IN COCKPIT.
